HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Weighted norm inequalities and uniform algebras

Files in This Item:
pre9.pdf418.95 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/49129

Title: Weighted norm inequalities and uniform algebras
Authors: Nakazi, Takahiko Browse this author
Keywords: 46-xx FUNCTIONAL ANALYSIS
Issue Date: Jul-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 9
Start Page: 2
End Page: 17
Abstract: Generalizations of the classical conjugation operator can be defined on a general uniform algebra. In this paper the L 2 weighted problems for the conjugation operators are considered and it is shown that the weights have forms similar to the classical case. The results in this paper have applications to concrete uniform algebras, for example, a polydisc algebra and a uniform algebra which consists of rational functions.
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/905/
http://hdl.handle.net/2115/45527
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University